Turn off the Lights

CBS 2010 Fall Season Lineup

CBS looks to build on its already strong lineup with some strategic changes.  Eighteen of the shows return from last season.  They have mixed and matched some of the new shows into old places and sort of switched things around.  For example, the very funny Rules of Engagement finally gets a spot of its own, holding onto its Monday slot before Two and a Half Men.  CSI: Miami moves to late slot on Sunday from Monday and the New Hawaii Five-0 takes it place starring Alex O’Laughlin.  The very popular The Big Bang Theory moves to lead off the Thursday night programming and is followed by William Shatner’s new raucous comedy $#*! My Dad Says which could be a winner.

Gone are Friday nights The Ghost Whisper and N3mbers as well as Cold Case, the short lived Miami Medical, Accidentally on Purpose, Gary Unmarried, and the New Adventures of Old Christine.  Other new shows are from the creator of Two and a Half Men, Chuck Lorre, Mike and Molly a comedy about two people that meet at an Overeaters Anonymous meeting, The Defenders starring Jim Belushi and Jerry O’Connell in a Comedic Drama about two Las Vegas attorney’s, and finally Blue Bloods debuting late on Friday’s a generational police drama set in New York City.

Here is the new schedule as announced: New shows are underlined and italicized.

Monday
8:00 – 8:30 p.m.        How I Met Your Mother
8:30 – 9:00 p.m.        Rules of Engagement
9:00 – 9:30 p.m.        Two and a Half Men
9:30 – 10:00 p.m.     Mike and Molly
10:00 – 11:00 p.m.   Hawaii Five-0 

Tuesday
8:00 – 9:00 p.m.        NCIS
9:00 – 10:00 p.m.      NCIS: Los Angeles
10:00 – 11:00 p.m.    The Good Wife

Wednesday
8:00 – 9:00 p.m.        Survivor
9:00 – 10:00 p.m.      Criminal Minds
10:00 – 11:00 p.m.    The Defenders

Thursday
8:00 – 8:30 p.m.        The Big Bang Theory
8:30 – 9:00 p.m.        $#*! My Dad Says
9:00 – 10:00 p.m.      CSI
10:00 – 11:00 p.m.     The Mentalist

Friday
8:00 – 9:00 p.m.        Medium
9:00 – 10:00 p.m.      CSI: NY
10:00 – 11:00 p.m.    Blue Bloods

Saturday
8:00 – 9:00 p.m.       Crimetime Saturday
9:00 – 10:00 p.m.      Crimetime Saturday
10:00 – 11:00 p.m.    48 Hours
Sunday
7:00 – 8:00 p.m.       60 Minutes
8:00 – 9:00 p.m.       The Amazing Race
9:00 – 10:00 p.m.      Undercover Boss
10:00 – 11:00 p.m.    CSI: Miami

There look to be a number of promising new shows in the new shows on CBS.  We’ll have to wait on Mike and Molly as Accidentally on Purpose sounded promising last season and went bust.  Blue Bloods is on the fence as is any show that would be put into the Friday 10:00 p.m. time slot.  Hawaii Five-0, The Defenders, and $#*! My Dad Says all look to be possible winners though.  CBS has been very successful these last few years and it looks like they are going to continue their winning formula.  Thanks for reading…

Jeffery Yarter
The Lizardman

Liked this article? Try These!

Comments

Meet the Author

About / Bio
I am the Co-Founder and CTO of Entertainment Fuse. Thank you for viewing my profile. If you have any questions, comments or if you found any bugs with the website, contact me anytime. I love chatting with our community!

Follow Us